Jump to content

Photo

Birth Control With Niacin?

niacin

1 reply to this topic

#1 jrm209

jrm209

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 70
    Likes: 0
About Me
  • Joined: 21-March 09

Posted 03 February 2013 - 07:57 PM

I'm about to start birth control (for pms reasons, not skin issues) and I've heard from a bunch of people that if you don't use birth control for acne control to begin with, it can do the opposite effect and cause breakouts. Anyway, I used to breakout a couple years ago and have cleared up with Niacin. I was wondering if it is safe to take Niacin with birth control because I want to take Niacin as a precaution just incase I'm one of those unlucky gals that will possibly breakout from BCP....



#2 alternativista

alternativista

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 11,449
    Likes: 1,063
About Me
  • Gender:Female
  • Location:Houston, TX
  • Joined: 13-February 07

Posted 04 February 2013 - 09:49 AM

BCP can have the opposite effect, but it has nothing to do with whether you start it when your acne first starts or years later.  It's your specific imbalance that you may or may not have, and the form of progestin in the BCP which often cause acne. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users